Jasson Vindas
Assistant Professor
Department of Mathematics

Ghent University


I am an assistant professor at the Department of Mathematics of Ghent University.  I am a member of the Logic and Analysis Research Group.

Contact Information

Department of Mathematics
Ghent University
Krijgslaan 281 Building S22
B 9000 Gent, Belgium
Office: 039  
Tel.: (+32) 09 264 4957
E-mail: jvindas@cage.Ugent.be

Recent Publications


S.Pilipovic, B.Stankovic, J.Vindas, Asymptotic behavior of generalized functions. Series on Analysis, Applications and Computations, 5., World Scientific Publishing Co., Hackensack, NJ, 2012 (order from publisher)

Recent Articles

S.Kostadinova, J.Vindas, Multiresolution expansions of distributions: Pointwise convergence and quasiasymptotic behavior, Acta Appl. Math., in press.

T.Gramchev, S.Pilipovic, L.Rodino, J.Vindas, Weyl asymptotics for tensor products of operators and Dirichlet divisors, Ann. Mat. Pura Appl., in press.

P.Dimovski, S.Pilipovic, J.Vindas, Boundary values of holomorphic functions in translation-invariant distribution spaces, Complex Var. Elliptic Equ., in press.

P.Dimovski, S.Pilipovic, J.Vindas, New distribution spaces associated to translation-invariant Banach spaces, Monatsh. Math., in press.

R.Estrada, J.Vindas, A generalization of the Banach-Steinhaus theorem for finite part limits, Bull. Malays. Math. Sci. Soc., in press.

S.Maksimovic, S.Pilipovic, P.Sokoloski, J.Vindas, Wave fronts via Fourier series coefficients, Publ. Inst. Math., in press.

S.Kostadinova, S.Pilipovic, K.Saneva, J.Vindas, The short-time Fourier transform of distributions of exponential type and Tauberian theorems for S-asymptotics, FILOMAT, in press.

J. Vindas, On the relation between Lebesgue summability and some other summation methods, J. Math. Anal. Appl. 411 (2014), 75-82.

H.Vernaeve, J.Vindas, A.Weiermann, Asymptotic distribution of integers with certain prime factorizations, J. Number Theory 136 (2014), 87-99.

S.Kostadinova, S.Pilipovic, K Saneva, J.Vindas, The ridgelet transform of distributions, Integral Transforms Spec. Funct. 25 (2014), 344-358.

S.Pilipovic, J.Vindas, Multidimensional Tauberian theorems for vector-valued distributions, Publ. Inst. Math. (Beograd) 95 (2014), 1-28.

R.Estrada, J.Vindas, On Borel summability and analytic functionals, Rocky Mountain J. Math. 43 (2013), 895-903.

R.Estrada, J.Vindas, Distributional versions of Littlewood's Tauberian theorem, Czechoslovak Math. J. 63 (2013), 403-420.

J.Vindas, Chebyshev upper estimates for Beurling's generalized prime numbers, Bull. Belg. Math. Soc. Simon Stevin 20 (2013), 175-180.

S.Pilipovic, D.Scarpalezos, J.Vindas, Regularity properties of distributions through sequences of functions, Monatsh. Math. 170 (2013), 227-237.

S.Pilipovic, D.Scarpalezos, J.Vindas, Local regularity in non-linear generalized functions, Sao Paulo J. Math. Sci. 7 (2013), 173-191.

S.Pilipovic, D.Scarpalezos, J.Vindas, Classes of generalized functions with finite type regularities, in: Pseudo-Differential Operators, Generalized Functions and Asymptotics, pp. 307-322. Oper. Theory Adv. Appl., vol. 231, Birkhäuser Verlag, Basel, 2013.

J.-C.Schlage-Puchta, J.Vindas, The prime number theorem for Beurling's generalized numbers. New cases, Acta Arith. 153 (2012), 299-324.

R.Estrada, J.Vindas, A general integral, Dissertationes Math. 483 (2012), 49 pp.

R.Estrada, J.Vindas, Exterior Euler summability, J. Math. Anal. Appl. 388 (2012), 48-60.

J.Vindas, Chebyshev estimates for Beurling generalized prime numbers. I, J. Number theory 132 (2012), 2371-2376.

H.Vernaeve, J.Vindas, Characterization of distributions having a value at a point in the sense of Robinson, J. Math. Anal. Appl. 396 (2012), 371-374.

R.Estrada, J.Vindas, On Tauber's second Tauberian theorem, Tohoku Math. J. 64 (2012), 539-560.

R.Estrada, J.Vindas, On distributional point values and boundary values of analytic functions, Rend. Sem. Mat. Univ. Politec. Torino 70 (2012), 121-126.

S.Pilipovic, D.Rakic, J.Vindas, New classes of weighted Hölder-Zygmund spaces and the wavelet transform, J. Funct. Spaces Appl., vol. 2012, Article ID 815475, 18 pages, 2012.

J.Vindas, S.Pilipovic, D.Rakic, Tauberian theorems for the wavelet transform, J. Fourier Anal. Appl. 17 (2011), 65-95.

J. Vindas, Regularizations at the origin of distributions having prescribed asymptotic properties, Integral Transforms Spec. Funct. 22 (2011), 375-382.

R.Estrada, J.Vindas, On the point behavior of Fourier series and conjugate series, Z. Anal. Anwend. 29 (2010), 487-504.

K.Saneva, J.Vindas, Wavelet expansions and asymptotic behavior of distributions, J. Math. Anal. Appl. 370 (2010), 543-554.

R.Estrada, J.Vindas, On Romanovski's lemma, Real Anal. Exchange 35 (2010), 431-444.

J.Vindas, R.Estrada, On the order of summability of the Fourier inversion formula, Anal. Theory Appl. 26(1) (2010), 13-42.

J.Vindas, R.Estrada, On the support of tempered distributions
Proc. Edinb. Math. Soc. (2) 53 (2010), 255-270.

J. Vindas, The structure of quasiasymptotics of Schwartz distributions, Banach Center Publ. 88 (2010), 297-314.



Last Update: January 09, 2015Send comments to jvindas@cage.Ugent.be